# SDR HALA2019020800050

- Difficulty date: February 7, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 6,411 hours, 951 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Fault Message
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU FAULT. // OPERATED APU PER AMM 49-00-00 PERFORMED SYS TEST NO FAULTS NOTED OK FOR SVC.
